# SDR IPXA4682919

- Difficulty date: May 10, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 45,481 hours, 14,405 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587683
- Condition: Dented
- Location: Bs 533-654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C09 INSPECTION, FOUND A DENT CARGO BAY FLOOR PANEL 231GFF, BETWEEN BS 533-654+22, LBL 11-33.  FABRICATED A REPLACEMENT FLOOR PANEL IAW EO 5320-9693-H.
